# SDR N6WA2022011701

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10005
- Aircraft time: 434,334 hours, 33,634 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Location: Zone 600
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT WING ANTI-ICE CAUTION MSG. INSPECTED WING IAW FIM TASK 36-21-03. EVENT LOCATION SHOWED FS750 R WING BOX AND FOUND LOOPS TOUCHING. ADJUSTED AND RESECURED IAW CRJ-AMM-36-21-05. PERFORMED WING ANTI ICE OPS CHECK IAW CRJ-AMM-30-12-00. OPS CHECKS GOOD.
